# SDR MALA020310

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Condition: Seized
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2788, WHILE SITTING AT THE GATE WITH PAX LOADED, THERE WAS SMOKE COMING FROM THE CABIN.  PASSENGERS UNLOADED.  MAINTENANCE TROUBLESHOT A/C SYSTEM, FOUND SUPPLEMENTAL AIR MOTOR SEIZED UP.  CLEARED SMOKE SMELL FROM CABIN, DEFERRED SUPPLEMENTAL AIR SYSTEM.
